# SDR USAA040233

- Difficulty date: May 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5348015900500
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE (GIRT BAR) 1.30 INCHES X .50 INCH AREA.  CORROSION; LEVEL 2; TASK NR JA-26053500, FR 68, Z240, Y1230.  EXFOLIATED ON OB EDGE, REMOVED AND REPLACED PLATE IAW SRM.
